Periodic sticking motion in a two-degree of freedom impact oscillator

Wagg, D.J. (2005) Periodic sticking motion in a two-degree of freedom impact oscillator. International Journal of Non-Linear Mechanics, 40 (8). 1076 - 1087. ISSN 0020-7462

Abstract

Metadata

Authors/Creators:
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2005. Elsevier. This is an author produced version of a paper subsequently published in International Journal of Non-Linear Mechanics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Impact; 2DOF Oscillator; Periodic; Sticking; Multi-sliding
Dates:
  • Published: October 2005
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Jul 2014 15:14
Last Modified: 22 Mar 2018 17:44
Published Version: http://dx.doi.org/10.1016/j.ijnonlinmec.2005.03.00...
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.ijnonlinmec.2005.03.002

Share / Export

Statistics